Über Invarianten in Lie'schen Ringen

Franz Wever

Mathematische Annalen (1947/1949)

  • Volume: 120, page 563-580
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wever, Franz. "Über Invarianten in Lie'schen Ringen." Mathematische Annalen 120 (1947/1949): 563-580. <http://eudml.org/doc/160158>.

author = {Wever, Franz},
journal = {Mathematische Annalen},
keywords = {Rings, modules, fields},
pages = {563-580},
title = {Über Invarianten in Lie'schen Ringen},
url = {http://eudml.org/doc/160158},
volume = {120},
year = {1947/1949},

AU - Wever, Franz
TI - Über Invarianten in Lie'schen Ringen
JO - Mathematische Annalen
PY - 1947/1949
VL - 120
SP - 563
EP - 580
KW - Rings, modules, fields
UR - http://eudml.org/doc/160158
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.